논문KCI 등재
Orbital shadowing property
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
Let M be a generalized homogeneous compact space, and let Z(M) denotes the space of homeomorphisms of M with the C0 topology. In this paper, we show that if the interior of the set of weak stable homeomorphisms on M is not empty then for any open subset W of Z(M) containing only weak stable homeomorphisms the orbital shadowing property is generic in W.
Abstract
Let M be a generalized homogeneous compact space, and let Z(M) denotes the space of homeomorphisms of M with the C0 topology. In this paper, we show that if the interior of the set of weak stable homeomorphisms on M is not empty then for any open subset W of Z(M) containing only weak stable homeomorphisms the orbital shadowing property is generic in W.
참고문헌 (11)
- 최태영, "Weak inverse shadowing and genericity", 대한수학회지, 43(1), pp.43~52 (2006), 대한수학회
- B. A. Coomes, "Periodic shadowing, Chaotic numerics (Geelong, 1993)", pp.115~130 (1994), Bulletin of the American Mathematical Society
- R. M. Corless, "Approximate and real trajectories for generic dynamical systems", Journal of Mathematical Analysis and Applications, 189(2), pp.409~423 (1995)
- P. E. Kloeden, "Hyperbolic homeomorphisms and bishadowing", Annales Polonici Mathematici, 65(2), pp.171~177 (1997)
- P. Koscielniak, "Chaos and the shadowing property", Topology and its Applications, 154(13), pp.2553~2557 (2007)
- K. Kuratowski, "Topology. Vol. II" (1968), Academic Press
- M. Mazur, "Weak shadowing for discrete dynamical systems on nonsmooth manifolds", Journal of Mathematical Analysis and Applications, 281(2), pp.657~662 (2003)
- M. Mazur, "Tolerance stability conjecture revisited", Topology and its Applications, 131(1), pp.33~38 (2003)
- S. Yu. Pilyugin, "Shadowing is generic", Topology and its Applications, 97(3), pp.253~266 (1999)
- F. Takens, "On Zeeman’s tolerance stability conjecture", pp.209~219 (1971), Spriger-Verlag
- P.Walters, "On the pseudo-orbit tracing property and its relationship to stability", pp.231~244 (1978), Springer
관련 논문AI추천
Weak Strictly Persistence Homeomorphisms and Weak Inverse Shadowing Property and GenericityAlireza Zamani Bahabadi, Bahman Honary경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2009 · 제49권 제3호Hyperbolicity of chain transitive sets with limit shadowing이승희, Abbas Fakhari, Khosro Tajbakhsh대한수학회 · 대한수학회보2014 · 제51권 제5호Egodic shadowable points and uniform limits구남집, 이현희강원경기수학회 · 한국수학논문집2024 · 제32권 제4호Topologically stable points and uniform limits구남집, 이현희대한수학회 · 대한수학회지2023 · 제60권 제5호LIMIT WEAK SHADOWABLE TRANSITIVE SETS OF C¹-GENERIC DIFFEOMORPHISMS이만섭, Gang Lu대한수학회 · 대한수학회논문집2012 · 제27권 제3호Periodic shadowable points구남집, 이현희, Nyamdavaa Tsegmid대한수학회 · 대한수학회보2024 · 제61권 제1호
이 간행물의 다른 논문 (20건)
Coincidence points of weakly compatible mappingsYisheng Songpp. 607-614New characterization of the class of starlike functionsYasar Polatoglu, Emel Yavuz, Shigeyoshi Owapp. 615-620Generalized derivations in prime rings and noncommutative Banach algebrasVincenzo De Filippispp. 621-629A characterization of parabolaHuili Liu, Yanhua Yupp. 631-634ON THE CONVERGENCE BETWEEN THE MANN ITERATION AND ISHIKAWA ITERATION FOR THE GENERALIZED LIPSCHITZIAN AND Φ-STRONGLY PSEUDOCONTRACTIVE MAPPINGSZhiqun Xuepp. 635-644
